×

zbMATH — the first resource for mathematics

Compactness in fuzzy topological spaces. (English) Zbl 0372.54001

MSC:
54A05 Topological spaces and generalizations (closure spaces, etc.)
54D30 Compactness
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
54D45 Local compactness, \(\sigma\)-compactness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Goguen, J.A, The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[3] Hutton, Bruce, Normality in fuzzy topological spaces, J. math. anal. appl., 50, 74-79, (1975) · Zbl 0297.54003
[4] Lowen, Robert, Topologies floues, C. R. acad. sc. Paris, 278 Série A, 925-928, (1974) · Zbl 0287.54002
[5] Lowen, Robert, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[6] Warren, R.H, Neighborhoods, bases and continuity in fuzzy topological spaces, Rocky mountain J. math., 8, No. 2, (1978), (to appear) · Zbl 0394.54003
[7] Weiss, M.D, Fixed points, separation, and induced topologies for fuzzy sets, J. math. anal. appl., 50, 142-150, (1975) · Zbl 0297.54004
[8] Wong, C.K, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[9] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.